A compactness theorem for the Seiberg–Witten equation with multiple spinors in dimension three
Author(s)Haydys, Andriy; Walpuski, Thomas
MetadataShow full item record
We prove that a sequence of solutions of the Seiberg–Witten equation with multiple spinors in dimension three can degenerate only by converging (after rescaling) to a Fueter section of a bundle of moduli spaces of ASD instantons.
DepartmentMassachusetts Institute of Technology. Department of Mathematics
Geometric and Functional Analysis
Springer International Publishing
Haydys, Andriy, and Thomas Walpuski. “A Compactness Theorem for the Seiberg–Witten Equation with Multiple Spinors in Dimension Three.” Geometric and Functional Analysis 25, no. 6 (November 25, 2015): 1799–1821.
Author's final manuscript